MathSciNet Relay Station
MathSciNet bibliographic data
MR225994 30.43
Garabedian, P. R.; Schiffer, M. The local maximum theorem for the coefficients of univalent functions. Arch. Rational Mech. Anal. 26 1967 1–32.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement